# SDR CALA2017030500533

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 87,388 hours, 11,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-6019 M/D A4 GALLEY TTL 4EA LWR EMER LIGHTS FOUND INOP. REPLACED THE M/D A4 GALLEY AREA TOTAL 4EA LWR EMERGENCY LT ASSY AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-05-960-80 2 REV 79.
